# SDR USAAD98043

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: G5302
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IND - FLT 1120 - AFTER ROTATION WHILE CLIMBING OUT OF IND EN ROUTE TO PHL, CREW HAD TOTAL RADIO FAILURE.  CREW WAS ABLE TO GET THE NR 3 RADIO TO PICK UP DELTA FLIGHT IN THE AREA AND ALTITUDE AND ROUTING INSTRUCTIONS WERE PASSED ALONG.  FLIGHT DIVERTED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 NAV COMM CONTROL PANEL DUE TO DEAD SPOT IN COMM CONTROL ON/OFF VOLUME KNOB.  REPLACED NR 1 AND NR 2 COMM TRANSCEIVERS.  COCKPIT MICROPHONES ALSO REPLACED.  (M)
